Paper Title:
On the Generalized Debye Scattering Equation
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 278-281)
Edited by
R. Delhez and E.J. Mittemeijer
Pages
100-105
DOI
10.4028/www.scientific.net/MSF.278-281.100
Citation
T. Wieder, H. Fuess, "On the Generalized Debye Scattering Equation", Materials Science Forum, Vols. 278-281, pp. 100-105, 1998
Online since
April 1998
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.